# SDR FDEA201307211612

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778737208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BURNED BETWEEN FRAMES 34 TO 35 S45R.  REPAIRED DAMAGE.  INSTALLED REPAIR ON SKIN IAW SRM 53-10-12.  REPAIR IS CLASSIFIED AS MAJOR.
